A 34-year-old member asked:
Disclaimer

can aking too many vitamin supplements have any negative side effects?

1 doctor answer
Dr. Douglas Fronzaglia ii, do, ms
20 years experience Geriatrics
Yes: You can overdose on any vitamin supplement. Just like prescribed medication, supplements are refined, concentrated substances that can cause serious damage to the body if taken in excess. Remember, there is no substitute for a healthy diet. Nutritional supplements are unnescssary for most people.
Answered on Aug 13, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 42-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
HUGE question: There is no way that this can be answered in 400 characters or less. Please ask about specific supplements so that we can respond. Recommend inquiring ... Read More
A 41-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
B12 Vitamin: Generally, there is no risk of toxicity from too much b12, however, if taken at same time with antibiotics for acne, such as tetracycline, it can lowe ... Read More
3
3 thanks
A 39-year-old member asked:
Dr. Andrew Blazar
61 years experience Obstetrics and Gynecology
No: But it may not be helpful and may be wasteful.
1
1 thank
A 39-year-old female asked:
Dr. Sandra Pinkham
52 years experience Holistic Medicine
Listen to your body: B vitamins are water soluble and not stored. Excess makes urine yellow. They do require activation in the liver and taking excessive doses of some of ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month